# SDR NWAA084679760

- Difficulty date: October 18, 2008
- Submitted: October 31, 2008
- Operation: Air carrier
- Aircraft: N760NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47288
- Aircraft time: 84,420 hours, 89,909 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Support
- Condition: Out Of Adjust
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE SLATS WERE SELECTED TO RETRACT BUT THE AMBER SLAT DISAGREEMENT LIGHT ILLUMINATED AND THE ACFT EXPERIENCED A VERY SLIGHT ABNORMAL ROLLING TENDENCY TO THE LT.  THE COM PROCEDURES WERE COMPLIED WITH AND THE FLIGHT RETURNED TO A SAFE LANDING BACK AT EWR.  MX FOUND THE RT T-DUCT SUPPORT PADS WERE OUT OF ADJUSTMENT.  THE T-DUCT AND SUPPORT PADS WERE ALL REALIGNED PER AMM AND FUNCTIONALLY CHECKED.  THE ACFT HAS RETURNED TO SERVICE.
